Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hot all the time? Side effect?

Posted by Racer on July 20, 1999, at 11:52:51

I'm now taking Effexor XR (225 mg) and Prozac (10 mg), and suddenly I'm hot and sweaty most of the time. Last night I stayed at my ex-boyfriend's house, don't ask, and he says that I put in a lot of mileage thrashing about and was kicking off the covers constantly and trying to get away from him because I was so hot. This is not par for the course - I'm the one who was always trying to crawl into his pajamas with him to get warmer!

Has anyone heard about this sort of thing? Is it possible the drugs are involved? It's kinda yucky...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:8975